# SDR MASA2017070312432

- Difficulty date: July 3, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 28,970 hours, 24,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LEVEL EMER LIGHT PAX DOOR INOP.  RELAMPED.
